Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

No blood clots after taking Misoprostol for abortion. Does it mean failure of pills?

Hi dr.Mia...good evening My query is regarding my abortion process. Had the misoprostol inserts one day back and I m not finding any severe blood clots. I am worried about status of my medication process. No clotting does that mean a failure? I mean are the pills working ? You can provide me your answer to YYYY@YYYY
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Just the Misoprostol inserts may not be sufficient to induce an abortion some times. You may additionally require mifeprestone as well. Please get back to your doctor and get this prescribed with additional doses of Misoprostol.

Although, you may not heavy clots per vagina, you should bleed normally after taking the medicine. If not, it may suggest incomplete abortion.

Get back to your treating doctor at the earliest for additional doses.

Get well soon.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor